# SDR GTIA020432

- Difficulty date: April 5, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR CONTROL TAB BOTTOM SIDE HAS TWO OUTBOARD WEEP HOLES CORRODED.  REMOVED LEFT ELEVATOR CONTROL TAB.  INSTALLED CONTROL TAB ON LEFT ELEVATOR.  (M)
